Deprecated: Function split() is deprecated in /var/www/geometry/functions.php on line 457

If you want to put a link on your web which will lead to this particular search result, click here.

Results

Results 1 - 10 from 12

Show all | 1-10 | 11-12


Author(s): Bart De Bruyn, Mariusz Kwiatkowski
Title: The hyperplanes of DW(5,F) arising from the Grassmann embedding
Year: 2015
Status: submitted
Files: Hyp.pdf


Author(s): Bart De Bruyn, Mariusz Kwiatkowski
Title: A 14-dimensional module for the symplectic group: orbits on vectors
Year: 2014
Status: published
Files: Modules.pdf


Author(s): Andreas Klein, Jeroen Schillewaert, Leo Storme
Title: Generalised Veroneseans
Year: 2009
Journal: Advances in geometry
Status: submitted


Author(s): Ziya Akca, Ayse Bayar, Suheyla Ekmekci, Rustem Kaya, Joseph A. Thas, Hendrik Van Maldeghem
Title: Generalized lax Veronesean embeddings of projective spaces
Year: 2009
Status: submitted
Keywords: Quadric Veronesean
MSC-Classification: 51E
Files: GeneVeroLax.pdf


Author(s): Dirk Keppens, Hendrik Van Maldeghem
Title: Embeddings of projective Kingenberg planes in the projective space PG(5,K)
Year: 2009
Journal: Contributions to Algebra and Geometry
Status: published
MSC-Classification: 51E


Author(s): Andreas Klein, Jeroen Schillewaert, Leo Storme
Title: Generalised dual arcs and Veronesean surfaces, with applications to cryptography
Year: 2007
Journal: Journal of combinatorial theory series A
Status: accepted
Files: Veronesean-fin.pdf


Author(s): Jan De Beule, Andreas Klein, Klaus Metsch, Leo Storme
Title: Partial ovoids and partial spreads of classical finite polar
Year: 2007
Journal: Serdica Journal of Computing
Status: accepted
Files: DBKMS_serdica.pdf


Author(s): Jan De Beule, Andreas Klein, Klaus Metsch, Leo Storme
Title: Partial ovoids and partial spreads in symplectic and orthogonal polar spaces
Year: 2006
Journal: European J. Combin.
Status: published
Keywords: polar space, quadric, partial ovoid, partial spread
Comment: final version (http://dx.doi.org/10.1016/j.ejc.2007.06.004)
Files: DKMS1_final.pdf
EJC Homepage (ScienceDirect)


Author(s): Jan De Beule, Andreas Klein, Klaus Metsch, Leo Storme
Title: Partial ovoids and partial spreads in hermitian polar spaces
Year: 2006
Journal: Des. Codes Cryptography
Status: published
Keywords: polar space, hermitian variety, partial ovoid, partial spread
Comment: final version (10.1007/s10623-007-9047-8)
Files: DKMS2.pdf
DCC Homepage (SpringerLink)


Author(s): Frank De Clerck, Stefaan De Winter, Elisabeth Kuijken, Cristina Tonesi
Title: Distance-regular (0,alpha)-reguli
Year: 2004
Journal: Designs, Codes and Cryptography
Status: published
Keywords: distance-regular graphs; semipartial geometries
MSC-Classification: 51E14 - 05B25 - 05E30
Designs, Codes and Cryptography, Vol 38 (2), 2006, 179-194


Show all | 1-10 | 11-12

top
Research Group Incidence Geometry Research Group Incidence Geometry
faculty logo
Help | Contact
login